The determinantal ideals of link modules. I.

DSpace/Manakin Repository

The determinantal ideals of link modules. I.

Show simple item record


dc.contributor.author Traldi, Lorenzo
dc.date.accessioned 2010-04-21T20:51:29Z
dc.date.available 2010-04-21T20:51:29Z
dc.date.issued 1982
dc.identifier.citation Traldi, L. (1982) "The determinantal ideals of link modules. I." Pacific Journal of Mathematics 101 (1): 215-222. en_US
dc.identifier.uri http://hdl.handle.net/10385/652
dc.publisher Pacific Journal of Mathematics en_US
dc.title The determinantal ideals of link modules. I. en_US
dc.type Article en_US

Files in this item

Files Size Format View
Traldi-PacificJ ... matics-vol101-no1-1982.pdf 776.2Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account